# SDR SWAA041334

- Difficulty date: May 11, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 34,730 hours, 30,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 907822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 DOOR UPPER HINGE BOX FITTING, CRACKED.  REMOVED AND REPLACED L1 DOOR UPPER HINGE BOX FITTING PER EA.
